MAUDE Adverse Event Report: Zimmer Biomet, Inc. Affixus Reamer Head

Zimmer Biomet, Inc. Affixus Reamer Head
Catalog Number 211300080
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, when reaming the tibial canal, the reamer head became stuck on the guide wire.It detached from the reamer shaft and pieces of the retaining mechanism broke off and were left in the patient¿s tibia.There was no delay to the procedure.Surgical technique was used.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).H6: proposed annex g code - mechanical (g04) - drill.Associated product information, part (lot): -211300180(67040314/67040316).The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
Affixus Reamer Head
Common Device Name
reamer
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50229609
Report Number0001822565-2026-02845
Device Sequence Number16016582
Product Code HTO
UDI-Device Identifier00887868582905
UDI-Public(01)00887868582905(11)250817(10)ZB7980585
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number211300080
Device Lot NumberZB7980585
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/12/2026
Date Device Manufactured08/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale